| Lost password
139 users onlineYou are not loggend in.  Login
Compounded pain relief gel for Ledderhose
 1
 1
02/16/17 01:30
Angetori 
02/16/17 01:30
Angetori 
Compounded pain relief gel for Ledderhose

I was recently got a prescription for a compounded pain relieving gel. The Gel contains gabapentin, lidocaine, Topiromate, Moloxicam. The gabapentin and the Topitmate are both anti-seizure medications. My concern is that I know plantar fibromatosis occurs in people that have seizure disorders and is thought to be brought on by long-term use of some anti-seizure medications.

I would be using these medications on my feet in a very small dosage but had a concern that it might spur on some growth being they are in the same family as those drugs.

Any thoughts on this? I haven't tried the cream yet but I was looking forward to it until I realized there may be a contraindication .

02/16/17 08:25
wach 

Administrator

02/16/17 08:25
wach 

Administrator

Re: Compounded pain relief gel for Ledderhose

There is indication that the anti-seizure medication phenobarbital can aggravate Ledderhose and Dupuytren Disease http://www.dupuytren-online.info/dupuytr..._therapies.html. But this is specific for phenobarbital, I don't think that there is evedence for other anti-seizure medications. Why don't you just try and see whether your cream, which is anyway low dosed, helps or whether you feel that is makes your LD worse? In any case I would not expect a dramatic effect and you can always stop using it.

Wolfgang

02/16/17 13:18
Angetori 
02/16/17 13:18
Angetori 
Re: Compounded pain relief gel for Ledderhose

OK I will try and do that. I actually looked up some of the other medications in cream and it wasn't a side effect, but like I said I had some concerns because of them being anti-seizure medications.

I know I have seen some people here on this forum that have used gabapentin as a pain relief medication orally and I was wondering if they had any incidents of progression in their Ledderhose. If so if anybody sees this and they have any input please reply.

I am now six months out after my radiation treatments. I've had lots of soreness since them and thought that I would see more improvement by now. It seems my feet are much more sensitive after the treatment I can no longer be out of my sneakers with my orthotics in them, or even attempt to walk barefoot for one minute. I am hoping this will pass I have read on this form that a lot of people have had sensitivity after radiation. I'm really hoping for some improvement soon. In the meantime I thought I'd try this gel.

Thanks for your input Wach.
Have a good day.
Jeanne

 1
 1
dupuytren-online   Compounded   sensitivity   contraindication   Topiromate   radiation   medications   indication   sensitive   improvement   anti-seizure   treatment   gabapentin   treatments   phenobarbital   medication   fibromatosis   Ledderhose   progression   prescription